# SDR CALA2025072506900

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N37466
- Make and model: Boeing 737924ER
- Aircraft serial: 31644
- Aircraft time: 39,590 hours, 14,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY GROUND ILLUMINATION LIGHT INOP AT ROW 25ABC. RELAMPED BULBS. NO HELP. R+R LAMP SOCKET. NO HELP.  FOUND PUSH BACK PIN, RESECURE PIN & PERFORM OPS TEST PER AMM 33-51-00-710-801, LIGHT TURNS ON
